کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4587881 | 1334163 | 2008 | 16 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On cohomologically complete intersections
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
An ideal I of a local Gorenstein ring (R,m) is called cohomologically complete intersection whenever for all i≠heightI. Here , i∈Z, denotes the local cohomology of R with respect to I. For instance, a set-theoretic complete intersection is a cohomologically complete intersection. Here we study cohomologically complete intersections from various homological points of view, in particular in terms of their Bass numbers of , c=heightI. As a main result it is shown that the vanishing for all i≠c is completely encoded in homological properties of , in particular in its Bass numbers.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Algebra - Volume 320, Issue 10, 15 November 2008, Pages 3733-3748
Journal: Journal of Algebra - Volume 320, Issue 10, 15 November 2008, Pages 3733-3748